# SDR AMTA200400052

- Difficulty date: January 16, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N558TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- System (JASC): 7700 · Engine Indicating System
- Part: Tube
- Condition: Missing
- Location: Lt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB ABOVE FL180 ALL LT ENGINE INSTRUMENT INDICATORS BEGAN TO FLUCTUATE EPR FLUCTUATING BETWEEN 1.65 AND 1.5 EPR FOR APPROXIMATELY THREE MINUTES 94335.  INSTALLED MISSING PROBE HEAD PER MM 77-11-04-8.  PERFORMED ENGINE HIGH POWER TAKEOFF.  ALL PARAMETERS NORMAL.  (M)
